uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
5D Super Yang-Mills on Y-p,Y-q Sasaki-Einstein Manifolds
Uppsala University, Disciplinary Domain of Science and Technology, Physics, Department of Physics and Astronomy, Theoretical Physics.
2015 (English)In: Communications in Mathematical Physics, ISSN 0010-3616, E-ISSN 1432-0916, Vol. 333, no 2, 861-904 p.Article in journal (Refereed) Published
Abstract [en]

On any simply connected Sasaki-Einstein five dimensional manifold one can construct a super Yang-Mills theory which preserves at least two supersymmetries. We study the special case of toric Sasaki-Einstein manifolds known as Y-p,Y-q manifolds. We use the localisation technique to compute the full perturbative part of the partition function. The full equivariant result is expressed in terms of a certain special function which appears to be a curious generalisation of the triple sine function. As an application of our general result we study the large N behaviour for the case of single hypermultiplet in adjoint representation and we derive the N-3-behaviour in this case.

Place, publisher, year, edition, pages
2015. Vol. 333, no 2, 861-904 p.
National Category
Physical Sciences
URN: urn:nbn:se:uu:diva-247179DOI: 10.1007/s00220-014-2194-7ISI: 000348302700009OAI: oai:DiVA.org:uu-247179DiVA: diva2:795134
Available from: 2015-03-13 Created: 2015-03-13 Last updated: 2015-03-13Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Zabzine, Maxim
By organisation
Theoretical Physics
In the same journal
Communications in Mathematical Physics
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 138 hits
ReferencesLink to record
Permanent link

Direct link